# SDR IXXA05SMN65S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECT, UAL DRAIN DOUBLER AT FWD LWR FUSELAGE FS 77, L-35.5R MUST BE UPGRADED, REPAIR MUST HAVE THREE ROWS OF RIVETS (REF. 822BX-R29).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05258 DATE 06-24-05, SEMAN DWG ED 3992 DATE 06-21-05, EO SEMAN NR 2005896 DATE 06-24-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. TRIMMED OUT DAMAGED AREA IAW SEMAN DWG NR EO 3992. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.063) + (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN ED 3992. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED
